# SDR CA190618009

- Difficulty date: June 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 20 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR FAILED TO EXTEND WHEN SELECTED, ALTERNATE EXTENSION NORMAL. NO EMERGENCY DECLARED.   MAINTENANCE FOUND THE SELECTOR VALUE UNSERVICEABLE, NEW SELECTOR VALVE IN WING ROOT P/N 57420-5 INSTALLED, FUNCTION CHECKS CARRIED OUT AND A/C RTS (SEE ALSO CASA SDR #2019611953806/611953806) (TC# 20190618009)
